# SDR CHQA200500113

- Difficulty date: June 13, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 9,715 hours, 7,819 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Activated
- Location: Aileron Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL210, RECEIVED "AILERON SYS 1 FAIL" EICAS MESSAGE.  LEVELED OFF AT FL230 AND TOLD ATC TO STAND BY.  FOLLOWED QRH AND TURNED OFF AILERON SYSTEM 1 AND SLOWED TO 250 KIAS.  EMERGENCY DECLARED WITH ATC AND F/A PREPARED CABIN FOR EMERGENCY LANDING.  LANDED WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT ACFT AND COULD NOT DUPLICATE FAULT.  OPS CHECK GOOD IAW EMB AMM.
